# SDR SIMA2018033000003

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 32,779 hours, 28,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT PLACED ONTO APU POWER. OP TESTED THE  EMERGENCY LIGHTS IAW 33-50-00.  OP CHECKED GOOD.   NO FURTHER FAULTS NOTED.
